Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Picard theorem for Riemann surfaces


Author: H. L. Royden
Journal: Proc. Amer. Math. Soc. 90 (1984), 571-574
MSC: Primary 30F35; Secondary 30F99
DOI: https://doi.org/10.1090/S0002-9939-1984-0733408-6
MathSciNet review: 733408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $W$ be a Riemann surface other than the sphere, plane, punctured plane or torus. Let $f$ be a holomorphic map of the punctured disk $0 < \left | z \right | < 1$ into $W$. Then $f$ can be extended to a holomorphic map of the disk $\left | z \right | < 1$, possibly, into a Riemann surface ${W^ * }$ containing $W$. We give a new proof of this fact and explore some consequences of it.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F35, 30F99

Retrieve articles in all journals with MSC: 30F35, 30F99


Additional Information

Article copyright: © Copyright 1984 American Mathematical Society